# SDR DALA2024070806847

- Difficulty date: July 6, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 111,317 hours, 16,777 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Not Seated
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRIOR TO PUSH BACK EMERGENCY LIGHTS START TO FLICKER IN 4L/4R.   RE-SEATED CONNECTOR D95363 PER WDM 33-51-11. ALL EMERGENCY LIGHTS OPS.
